# SDR HEEA0012947

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 206075185001
- Condition: Sticking
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR NEEDLE STICKING.
